Alert archive / Pennsylvania / High Wind Warnings in 2013

High Wind Warning 1, NWS Pittsburgh, PA

November 17, 20136 counties in Pennsylvania

NWS Pittsburgh, PA issued this high wind warning at Nov 17, 2013, 9:46 PM EST for 6 counties in Pennsylvania. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 17, 2013, 9:46 PM EST (02:46 UTC)
Expired
Nov 18, 2013, 3:05 AM EST
In force
5 hr
Issued by
NWS Pittsburgh, PA

Counties Clarion County, PA, Forest County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA

The radar

The Pittsburgh radar (KPBZ), 93 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 9:51 PM ESTTSTM WND DMGFranklin, PANUMEROUS TREES DOWN
Nov 17, 10:24 PM ESTTSTM WND DMG2 Sw Kahletown, PATREE DOWN ON INTERSECTION OF JACKSON ROAD AND HOWE ROAD. TIME ESTIMATED BY RADAR.
Nov 17, 10:55 PM ESTTSTM WND DMGCrenshaw, PATREE DOWN ON 3786 ROUTE 219. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 2.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2013-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2013-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 326 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
326 m²/s²
0-3 km storm-relative helicity
551 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

010 
WWUS71 KPBZ 180246
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
946 PM EST SUN NOV 17 2013

PAZ007>009-013-015-016-181100-
/O.UPG.KPBZ.WI.Y.0009.131118T0500Z-131118T1200Z/
/O.NEW.KPBZ.HW.W.0001.131118T0246Z-131118T1200Z/
/O.NEW.KPBZ.WI.Y.0010.131118T1200Z-131119T0300Z/
MERCER-VENANGO-FOREST-LAWRENCE-CLARION-JEFFERSON PA-
INCLUDING THE CITIES OF...GROVE CITY...FRANKLIN...TIONESTA...
NEW CASTLE...CLARION...BROOKVILLE
946 PM EST SUN NOV 17 2013

...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EST MONDAY...
...WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 AM EST MONDAY. A WIND
ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT
FROM 7 AM TO 10 PM EST MONDAY. THE WIND ADVISORY IS NO LONGER IN
EFFECT.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 60 MPH THROUGH
  MORNING...THEN NORTHWEST 15 TO 25 WITH GUSTS TO 40 MPH THROUGH
  MONDAY EVENING.

* PERIOD OF STRONGEST WINDS...BETWEEN 1 AM AND 5 AM.

* IMPACTS...STRONG WIND CAN DOWN TREE LIMBS AND POWER LINES. 
  TREES ROOTED IN SATURATED SOIL MAY BE TOPPLED.

* IMPACTS...HIGH WIND WILL BRING DOWN TREES AND POWER LINES.
  LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS AND DECK FURNITURE
  SHOULD BE SECURED. USE EXTREME CAUTION WHILE
  DRIVING...ESPECIALLY WHEN CROSSING BRIDGES AND OVERPASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT SUSTAINED WIND OF AT LEAST 40 MPH
OR GUSTS OF 58 MPH ARE EXPECTED. WIND OF THIS MAGNITUDE CAN DOWN
TREES DAMAGE PROPERTY AND MAKE DRIVING DIFFICULT.

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MDZ001-PAZ074-076-WVZ023-041-181100-
/O.EXT.KPBZ.WI.Y.0009.131118T0400Z-131119T0300Z/
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...LIGONIER...DONEGAL...
CHAMPION...OHIOPYLE...KINGWOOD...PARSONS
946 PM EST SUN NOV 17 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM EST MONDAY...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* PERIOD OF STRONGEST WINDS...BETWEEN 2 AM AND 7 AM. GUSTY WINDS 
  MAY RETURN DURING THE DAY ON MONDAY.

* IMPACTS...STRONG WIND CAN DOWN TREE LIMBS AND POWER LINES. 
  TREES ROOTED IN SATURATED SOIL MAY BE TOPPLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY ON BRIDGES AND OVERPASSES AND FOR HIGH-PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

PAZ014-020>023-029-031-073-075-WVZ021-022-181100-
/O.EXT.KPBZ.WI.Y.0009.131118T0300Z-131118T1200Z/
BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-FAYETTE-MARION-MONONGALIA-
INCLUDING THE CITIES OF...BUTLER...BEAVER...
PITTSBURGH METRO AREA...KITTANNING...INDIANA...WASHINGTON...
WAYNESBURG...GREENSBURG...LATROBE...UNIONTOWN...FAIRMONT...
MORGANTOWN
946 PM EST SUN NOV 17 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 55 MPH.

* PERIOD OF STRONGEST WINDS...BETWEEN 1 AM AND 5 AM.

* IMPACTS...STRONG WIND CAN DOWN TREE LIMBS AND POWER LINES. 
  TREES ROOTED IN SATURATED SOIL MAY BE TOPPLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY ON BRIDGES AND OVERPASSES AND FOR HIGH-PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-181100-
/O.EXT.KPBZ.WI.Y.0009.131118T0246Z-131118T1200Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...CARROLLTON...SALEM...
COSHOCTON...CADIZ...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...WEIRTON...BETHANY...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE
946 PM EST SUN NOV 17 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* PERIOD OF STRONGEST WINDS...BETWEEN 11 PM AND 3 AM.

* IMPACTS...STRONG WIND CAN DOWN TREE LIMBS AND POWER LINES. 
  TREES ROOTED IN SATURATED SOIL MAY BE TOPPLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY ON BRIDGES AND OVERPASSES AND FOR HIGH-PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
1 follow-up statement
373 
WWUS71 KPBZ 180805
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
305 AM EST MON NOV 18 2013

PAZ007>009-013-015-016-181615-
/O.CAN.KPBZ.HW.W.0001.000000T0000Z-131118T1200Z/
/O.EXT.KPBZ.WI.Y.0010.131118T0805Z-131119T0300Z/
MERCER-VENANGO-FOREST-LAWRENCE-CLARION-JEFFERSON PA-
INCLUDING THE CITIES OF...GROVE CITY...FRANKLIN...TIONESTA...
NEW CASTLE...CLARION...BROOKVILLE
305 AM EST MON NOV 18 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE HIGH
WIND WARNING.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* PERIOD OF STRONGEST WINDS...BETWEEN 3 AM AND 5 AM...THEN AGAIN
  BETWEEN 1 PM AND 5 PM.

* IMPACTS...HIGH WIND WILL BRING DOWN TREES AND POWER LINES. 
  LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS AND DECK FURNITURE 
  SHOULD BE SECURED. USE EXTREME CAUTION WHILE DRIVING...
  ESPECIALLY WHEN CROSSING BRIDGES AND OVERPASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. REPORT
WIND GUSTS AND DAMAGE BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

$$

OHZ039-048-049-057>059-068-069-PAZ031-WVZ004-012-021-022-180915-
/O.CAN.KPBZ.WI.Y.0009.000000T0000Z-131118T1200Z/
TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-
MONROE-GREENE-MARSHALL-WETZEL-MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...COSHOCTON...CADIZ...
ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL...
WOODSFIELD...WAYNESBURG...MOUNDSVILLE...NEW MARTINSVILLE...
FAIRMONT...MORGANTOWN
305 AM EST MON NOV 18 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
ADVISORY.

THE STRONGEST WINDS FOR THE MORNING HAVE ALREADY OCCURRED. THE
WIND ADVISORY HAS THUS BEEN CANCELLED.

$$

MDZ001-PAZ074-076-WVZ023-041-181615-
/O.CON.KPBZ.WI.Y.0009.000000T0000Z-131119T0300Z/
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...LIGONIER...DONEGAL...
CHAMPION...OHIOPYLE...KINGWOOD...PARSONS
305 AM EST MON NOV 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* PERIOD OF STRONGEST WINDS...BETWEEN 3 AM AND 7 AM...THEN AGAIN
  BETWEEN 12 PM AND 6 PM.

* IMPACTS...STRONG WIND CAN DOWN TREE LIMBS AND POWER LINES. 
  TREES ROOTED IN SATURATED SOIL MAY BE TOPPLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY ON BRIDGES AND OVERPASSES AND FOR HIGH-PROFILE
VEHICLES. USE EXTRA CAUTION. REPORT WIND GUSTS AND DAMAGE BY
CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK
PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

$$

PAZ014-020>023-029-073-075-181200-
/O.CON.KPBZ.WI.Y.0009.000000T0000Z-131118T1200Z/
BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-
FAYETTE-
INCLUDING THE CITIES OF...BUTLER...BEAVER...
PITTSBURGH METRO AREA...KITTANNING...INDIANA...WASHINGTON...
GREENSBURG...LATROBE...UNIONTOWN
305 AM EST MON NOV 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WINDS...WEST 15 TO 20 MPH WITH A FEW GUSTS AROUND 45 MPH.

* PERIOD OF STRONGEST WINDS...BETWEEN 3 AM AND 5 AM.

* IMPACTS...STRONG WIND CAN DOWN TREE LIMBS AND POWER LINES. 
  TREES ROOTED IN SATURATED SOIL MAY BE TOPPLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY ON BRIDGES AND OVERPASSES AND FOR HIGH-PROFILE
VEHICLES. USE EXTRA CAUTION. REPORT WIND GUSTS AND DAMAGE BY
CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK
PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

$$

OHZ040-041-050-WVZ001>003-181200-
/O.CON.KPBZ.WI.Y.0009.000000T0000Z-131118T1200Z/
CARROLL-COLUMBIANA-JEFFERSON OH-HANCOCK-BROOKE-OHIO-
INCLUDING THE CITIES OF...CARROLLTON...SALEM...STEUBENVILLE...
WEIRTON...BETHANY...WHEELING
305 AM EST MON NOV 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WINDS...WEST 15 TO 20 MPH WITH ISOLATED GUSTS UP TO 45 MPH.

* PERIOD OF STRONGEST WINDS...BETWEEN 3 AM AND 5 AM.

* IMPACTS...STRONG WIND CAN DOWN TREE LIMBS AND POWER LINES. 
  TREES ROOTED IN SATURATED SOIL MAY BE TOPPLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY ON BRIDGES AND OVERPASSES AND FOR HIGH-PROFILE
VEHICLES. USE EXTRA CAUTION. REPORT WIND GUSTS AND DAMAGE BY
CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK
PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this high wind warning went out at Nov 17, 8:33 PM EST, 1 hour 13 minutes earlier.

Area forecast discussion, Nov 17, 8:33 PM EST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
833 PM EST SUN NOV 17 2013

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TONIGHT AND WILL PROVIDE
WIDESPREAD SHOWERS AND STORMS. COOLER AIR WILL ARRIVE ON TUESDAY
AND WILL LAST THROUGH MUCH OF THE WEEK.

&&

.NEAR TERM /THROUGH MONDAY/...
WITH 830PM UPDATE...SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR
ALL OF OUR PENNSYLVANIA...WEST VIRGINIA...AND MARYLAND
COUNTIES...WHILE A TORNADO WATCH REMAINS IN EFFECT FOR OUR OHIO
COUNTIES. RADAR ECHOES HAVE GENERALLY MORPHED INTO A BROKEN
LINE...AND ALTHOUGH THESE STORMS ARE NOT AS STRONG AS THEY WERE
ACROSS ILLINOIS AND INDIANA EARLIER TODAY...NUMEROUS REPORTS OF
60 MPH WIND GUSTS AND WIND DAMAGE CONTINUE TO BE REPORTED ACROSS
OHIO. NO LIGHTNING STRIKES ARE BEING OBSERVED. A REPORT JUST
CAME IN OF A 75 FOOT TALL TREE BLOWN DOWN IN COSHOCTON COUNTY AS
THE LINE OF SHOWERS HAS JUST BEGUN TO CROSS INTO OUR FORECAST
AREA. SPEED OF STORMS HAS SPED UP JUST SLIGHTLY...WITH STORMS
GENERALLY EXPECTED TO MOVE TO THE EAST BY 1AM. PREVIOUS DISCUSSION
FOLLOWS.

RAINFALL TOTALS NOW LOOK TO BE NEAR AN INCH ON AVERAGE FOR THE
ENTIRE EVENT.

RAPID CLRG XPCD IN WAKE OF THE BNDRY PASSAGE. LAPSE RATES IN THE
POST-FRONTAL AMS WILL STEEPEN CONSIDERABLY...PROMOTING DOWNWARD
MIXING OF HIGH-MOMENTUM AIR. WIND IN THIS MIXED LYR WILL EASILY
REACH 40 KT...WITH GUSTS XPCD TO APRCH OR EXCEED THIS MAGNITUDE
FOR A FEW HRS AFTER FROPA. THUS...WIND ADZY WILL BE IN EFFECT
AFTER FROPA THRU 12Z...WHEN GUSTS XPCD TO SUBSIDE.

COLD ADVECTION WILL GRADUALLY WORK ACROSS THE REGION MONDAY WITH
GUSTY WINDS AND MUCH COOLER TEMPERATURES.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
FLOW WILL TURN JUST ENOUGH FOR SCATTERED SNOW SHOWERS ACROSS THE
I-80 CORRIDOR AND THE RIDGES MONDAY NIGHT BUT ONLY LIGHT
ACCUMULATIONS EXPECTED. SURFACE RIDGE WILL THEN CLEAR OUT SKIES
WITH CHILLY TEMPERATURES THROUGH WEDNESDAY NIGHT.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
DRY AND SEASONABLE THURSDAY THEN A COMPLICATED PATTERN FOR THE
LATER PERIODS WITH MODELS HAVING TIMING ISSUES WITH ENERGY IN THE
NORTHERN STREAM AND A CLOSED LOW DEVELOPING ACROSS THE
SOUTHWESTERN STATES. USED HPC GRIDS FOR THE MOST PARTS TO KEEP IN
COORDINATION. MUCH COLDER AIR FOR LATE WEEK INTO WEEKEND.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
CONDITIONS AT MOST TERMINALS ARE RISING TO VFR...ALTHOUGH
RESTRICTIONS ARE HANGING ON AT FKL/DUJ. SHOULD BE A FEW HOUR BREAK
BEFORE CONDITIONS DROP AGAIN WITH AN ORGANIZED SQUALL LINE ALONG
THE COLD FRONT WILL MOVE ACROSS TONIGHT. HAVE ADJUSTED TIMING
SLIGHTLY IN THE TAFS AS THE LINE APPROACHES KZZV BY 02Z AND EXITS
KLBE BY 06Z. WITH SUPPORT FROM A STRONG LOW LEVEL JET...WIND GUSTS
WITH THIS LINE OF SHOWERS COULD REACH 50-60KTS. ALL LIGHTNING
STRIKES HAVE DIMINISHED IN THE LAST ONE TO TWO HOURS...SO TS WILL
NOT BE INCLUDED IN TAFS EVEN WITH THE VERY STRONG WIND GUSTS IN
SHOWERS. EXPECT MVFR AND IFR CIGS AND VSBYS ALONG THE LINE BUT A
QUICK IMPROVEMENT ALMOST EVERYWHERE BEHIND IT AS STRONG MIXING
BRINGS DRY AIR TO THE SURFACE.

S-SW WINDS WILL SHIFT WEST WITH THE FRONT AND REMAIN
ELEVATED...WITH GUSTS 35-40KTS CONTINUING UNTIL NEAR SUNRISE
MONDAY.

.OUTLOOK.../MONDAY NIGHT THROUGH FRIDAY/...
SOME RESTRICTIONS COULD BE POSSIBLE IN NORTHWEST FLOW MONDAY
NIGHT...MAINLY NORTH OF KPIT. OTHERWISE...VFR CONDITIONS WILL
PREVAIL AS HIGH PRESSURE REMAINS OVERHEAD UNTIL THE NEXT SYSTEM
APPROACHES FRIDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WIND ADVISORY FROM 1 AM TO 7 AM EST MONDAY FOR MDZ001.
OH...WIND ADVISORY UNTIL 7 AM EST MONDAY FOR OHZ039>041-048>050-
     057>059-068-069.
PA...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM EST MONDAY FOR
     PAZ007>009-013>016-020>023-029-031-073-075.
     WIND ADVISORY FROM 1 AM TO 7 AM EST MONDAY FOR PAZ074-076.
WV...WIND ADVISORY UNTIL 7 AM EST MONDAY FOR WVZ001>004-012.
     WIND ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM EST MONDAY FOR
     WVZ021-022.
     WIND ADVISORY FROM 1 AM TO 7 AM EST MONDAY FOR WVZ023-041.

&&
Hazardous weather outlook, Nov 17, 4:12 AM EST, 17 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
412 AM EST SUN NOV 17 2013

OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-181000-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-MARSHALL-
WETZEL-
412 AM EST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN
WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION LATE THIS
AFTERNOON AND TONIGHT. THE STORMS ARE EXPECTED TO PRODUCE
WIDESPREAD DAMAGING WIND GUSTS. A FEW TORNADOES ALSO WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION LIKELY WILL BE NEEDED THIS AFTERNOON AND
TONIGHT.

PAZ007>009-013>016-020>023-029-031-073-075-WVZ021-022-181000-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-FAYETTE-
MARION-MONONGALIA-
412 AM EST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION LATE THIS
AFTERNOON AND TONIGHT. THE STORMS ARE EXPECTED TO PRODUCE
WIDESPREAD DAMAGING WIND GUSTS. A FEW TORNADOES ALSO WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION LIKELY WILL BE NEEDED THIS AFTERNOON AND
TONIGHT.

MDZ001-PAZ074-076-WVZ023-041-181000-
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
412 AM EST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION LATE THIS
AFTERNOON AND TONIGHT. THE STORMS ARE EXPECTED TO PRODUCE
WIDESPREAD DAMAGING WIND GUSTS. A FEW TORNADOES ALSO WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

GUSTY WINDS WILL BE POSSIBLE MONDAY AFTERNOON...ESPECIALLY AT
HIGHER ELEVATIONS AND ALONG RIDGES. A WIND ADVISORY MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION LIKELY WILL BE NEEDED THIS AFTERNOON AND
TONIGHT.

KRAMAR

In the hours before

Local storm report, Nov 17, 8:40 PM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
840 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     COSHOCTON               40.26N  81.85W
11/17/2013                   COSHOCTON          OH   911 CALL CENTER

            A LARGE... 75 FT PINE TREE SNAPPED AND WIND CAUSED A
            TRANSFORMER TO BLOW.

&&

EVENT NUMBER PBZ1302881

ASMITH
Local storm report, Nov 17, 8:56 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
856 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     PLEASANT GROVE          39.95N  81.96W
11/17/2013                   MUSKINGUM          OH   TRAINED SPOTTER

            LARGE BRANCHES DOWN

&&

EVENT NUMBER PBZ1302882
Local storm report, Nov 17, 9:22 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
922 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     BARNESVILLE             39.99N  81.17W
11/17/2013                   BELMONT            OH   LAW ENFORCEMENT

            SEVERAL REPORTS OF TREES DOWN

&&

EVENT NUMBER PBZ1302883
Local storm report, Nov 17, 9:33 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
933 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND DMG     WOODSFIELD              39.76N  81.12W
11/17/2013                   MONROE             OH   LAW ENFORCEMENT

            TREES DOWN

&&

EVENT NUMBER PBZ1302884
Local storm report, Nov 17, 9:41 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
941 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND DMG     LEETONIA                40.88N  80.76W
11/17/2013                   COLUMBIANA         OH   TRAINED SPOTTER

            TREES AND POWER LINES DOWN

&&

EVENT NUMBER PBZ1302885

TGREEN

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 8:36 PM ESTSevere Thunderstorm WarningPBZBeaver54 min
Nov 17, 8:58 PM ESTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer62 min
Nov 17, 9:06 PM ESTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Washington54 min
Nov 17, 9:33 PM ESTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Mercer, Venango57 min
Nov 17, 9:39 PM ESTSevere Thunderstorm WarningPBZGreene, Washington66 min
Nov 17, 9:42 PM ESTSevere Thunderstorm WarningPBZFayette63 min
Nov 17, 9:46 PM ESTWind AdvisoryPBZClarion, Forest, Jefferson, Lawrence, Mercer, Venango14 hr
Nov 17, 9:47 PM ESTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Fayette, Washington and 1 more58 min
Nov 17, 10:01 PM ESTSevere Thunderstorm WarningPBZArmstrong, Clarion, Forest, Jefferson, Venango74 min
Nov 17, 10:17 PM ESTSevere Thunderstorm WarningPBZFayette, Westmoreland58 min
Nov 17, 10:19 PM ESTSevere Thunderstorm WarningPBZArmstrong, Indiana, Jefferson, Westmoreland56 min
Nov 17, 10:25 PM ESTSevere Thunderstorm WarningPBZFayette65 min
Nov 17, 11:04 PM ESTSevere Thunderstorm WarningPBZFayette56 min

Nearby

High Wind Warnings in Pennsylvania, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.